Search Results

You are looking at 1 - 1 of 1 items for :

  • idealization x
  • Differential Equations and Dynamical Systems x
Clear All
Open access

J. Sanabria, E. Acosta, M. Salas-Brown and O. Garcia

References [1] Abd El-Monsef M.E., Lashien E.F., Nasef A.A., On I-open sets and I-continuous functions, Kyungpook Math. J., 32(1992), 21-30. [2] Dontchev J., On Hausdorff spaces via topological ideals and I-irresolute functions, In papers on General Topology and Applications, Annals of New York Academy of Sciences, 767(1995), 28-38. [3] Hatir E., Noiri T., On descompositions of continuity via idealization, Acta. Math. Hungar., 96(4)(2002), 341-349. [4] Hayashi E., Topologies defined by local